# SDR YENA20151208633

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 19,751 hours, 12,275 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FRAME 83 BETWEEN STR 27R AND 28R CORROSION, PN 170-66868-001.  REF EAMS NR H4803/00484, REPLACED SHEAR CLIP IAW SRM 51-41-01.
